# SDR CALA2013102192198

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,271 hours, 17,821 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 183
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 1 & 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  BOTH VLV POSITION INDICATIONS AMBER. - AIR.  RT PACK PLACED UNDER MEL LT PACK FUNCTIONED OK. REPLACED FLOW CONTROL VLV IAW AMM, SYSTEM OPERATIONS & LEAKS CHECKED GOOD.
